# SDR HSYA20100221

- Difficulty date: February 21, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N331SB
- Make and model: Stbros SD330
- Aircraft serial: SH3015
- Aircraft time: 23,228 hours, 29,489 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Center
- Part time: 23,228 hours, 29,489 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4800/9600 HR STRUCTURAL INSP OF ACFT, THE FOLLOWING CORROSION WAS FOUND AND REPAIRED. CORROSION ON UPPER SKIN AFT FUEL TANK. REPAIRED AFT UPPER FUEL TANK SKIN BETWEEN STA 289.92 AND 340.46. INSTALLED 4 DOUBLERS, MADE FROM 2024 T3 .040- APPROX SIZES (6.5" X 5"), (7" X 15"), (15" X 4") AND (11" X 8"). REPAIR MADE IAW SRM 53-00-00 AND ER NR 8173-2. CORROSION UPPER SKIN FWD FUEL TANK. REPAIRED FWD UPPER FUEL TANK SKIN BETWEEN STATION 146.2 AND 213.2. INSTALLED 3 REPAIR DOUBLERS FROM 2024 T3 .040-APPROX SIZES (15.5" X 12"), (8" X 4"), AND (21" X 12"). REPAIRS MADE IAW SRM 53-00-00 AND ER NR 8173-2.
